A remark on the irregularity complex

Claude Sabbah

Journal of Singularities
volume 16 (2016), 101-114

Received: 26 September 2016. Received in revised form: 8 April 2017.

DOI: 10.5427/jsing.2017.16d

Add a reference to this article to your citeulike library.


Abstract:

We prove that, for a good meromorphic flat bundle with poles along a divisor with normal crossings, the restriction of the irregularity complex to each natural stratum of this divisor only depends on the formal flat bundle along this stratum. This answers a question raised by J.-B. Teyssier.


Keywords:

Good formal flat bundle, irregularity complex, real blowing-up, Stokes filtration, Riemann-Hilbert correspondence


Mathematical Subject Classification (2010):

34M40, 32C38, 35A27


Author(s) information:

Claude Sabbah
CMLS
École Polytechnique, CNRS
Université Paris-Saclay
F–91128 Palaiseau cedex, France
email: Claude.Sabbah@polytechnique.edu